Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hoopty

When do I drop my current regimen?

Recommended Posts

I'm about to begin Accutane. I'm currenlty on about the most jack-ed up regimen known to man. In the morning I use oxy face wash (10% bp), stridex (2% sa), and clearasil cream (10%bp). In the evening I repeat, but replace Retin-A Micro (.04%) for the clearasil cream. Without this I'm a damned wreck. Even so, cystic acne remains a problem. I've been on this routine without missing a single night or day for years.

Again, I'm about to begin Accutane. I'm nervous about going cold-turkey. Suggestions?

Share this post


Link to post
Share on other sites

I continued to use my topicals for about 3 weeks into Accutane -- Duac gel in the morning and Tazorac cream at night. I stopped once I noticed my skin getting dry. It didn't get super dry or flaky, but dry enough to where I felt I could do some damage to the skin if I continued the topicals. I got my initial breakout at week

3 1/2 - 4... but all has been great ever since. I'm at the end of month two and have stayed clear.

Every person is different, so if you decide to continue your routine just watch your skin closely for any negative reaction and stop immediately.

Share this post


Link to post
Share on other sites

Keep using until your skin gets too dry. For me, that's less than a week, lol - but it could be longer for you.

Share this post


Link to post
Share on other sites

i used all that clearasil crap when i was in HS/college and it didn't help one bit -- it just dried up my face. i would say since you are taking accutane, you don't need that stuff. get some gentle fash wash (like cetaphil) and use that in the morning and before bed.

kiss that stridex and clearasil stuff good-bye. :box:

Share this post


Link to post
Share on other sites

Keep using until your skin gets too dry. For me, that's less than a week, lol - but it could be longer for you.

no. incredibly dried out skin is BAD and damaging. if you r taking accutane, plain and simple, leave your face alone! no topicals unless ure derm advises it! trust me accutane can fuck your face up just as bad as it can fix it if u use topicals or get too much sun or that kind of thing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×